MAUDE Adverse Event Report: 105" ADMIN SET 20 DP, W/2 Y SITE, CV; INTRAVASCULAR ADMINISTRATION SET

105" ADMIN SET 20 DP, W/2 Y SITE, CV; INTRAVASCULAR ADMINISTRATION SET
Catalog Number A2-80072
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 3 105" admin sets 20 dp, w/2 y site, cv had flow issues and were blocked/occluded while priming them.The following information was provided by the initial reporter: "received an email stated that an administration set model a2-80072, lot 20095073 set would not prime.Operator (b)(6).Medication n/a.Patient involved.Patient was not harmed.".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval?: yes.D.10.Returned to manufacturer on: 8/9/2021.H.6.Investigation: 3 samples of the model a2-80072 were received, the samples were visually inspected, and no issues were observed during the inspection.The three samples were tested, and no occlusion issues were found in two (2) of them, however, for the remaining sample, the occlusion was evident due to no flow was observed between the drip chamber and the tubing, confirming the occlusion in the set.The occluded set was reviewed with the process quality engineer, and it was decided to cut the set to identify where the occlusion is, the set was cut in the bottom side of the drip chamber near to the valve, and the occlusion between the drip chamber and the tubing was not observed.Since the occlusion was not observed between the tubing and the drip chamber after the cut, the valve check was tested, and the occlusion was confirmed.A revision of 3 samples of the model a2-80072 was conducted, and one samples was found to be occluded, the samples was cut in the parts to verify where the occlusion was, however, during the verification, it was confirmed that the occlusion in the a2-80072 was related to the check valve.Dhr was performed and no qn's were found.H3 other text : see h.10.
 
Event or Problem Description
It was reported that 3 105" admin sets 20 dp, w/2 y site, cv had flow issues and were blocked/occluded while priming them.The following information was provided by the initial reporter: "received an email stated that an administration set model a2-80072 lot 20095073 set would not prime.Operator rn.Medication n/a.Patient involved.Patient was not harmed.".

Brand Name
105" ADMIN SET 20 DP, W/2 Y SITE, CV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12340466
Report Number9616066-2021-51831
Device Sequence Number4535672
Product Code FPA
UDI-Device Identifier00814371020112
UDI-Public00814371020112
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/03/2023
Device Catalogue NumberA2-80072
Device Lot Number20095073
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2021
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer09/21/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date10/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1